Ozympic has been in the news of late, as the diabetes drug is widely used for weight loss.
That is why it is said that there is a shortage of the medicine.
But, just like everyone else, it can’t be all good.
So, “Ozempic Face” is trending this week, and this seems to be the other side of the coin when using the drug.
What is Ozempic Face?
Well, people who use the drug say it makes their face look old.
It’s not all the drug’s fault. In fact, Joshua Zeichner, director of cosmetic and clinical research dermatology at Mount Sinai Hospital, explained to the New York Times what’s going on.
People are losing weight, as a result of which their face appears skinnier.
“Losing weight, diet, exercise, surgery or medication can damage your face,” he said. “Fat on the face helps us to look younger naturally. When you reduce facial fat, the face often looks gaunt and skeletal. Especially in people who lose a lot of weight, the face can look older.
Therefore, “Ozempic Face” can be more dangerous for people who are overweight before taking the drug.
Can it be fixed?
all right, According to a report That’s tricky.
“When you lose weight, you can’t do that much because you lose fat on your face,” says Christoph Buettner, MD, PhD, chief of the endocrinology department at Rutgers Robert Wood Johnson School of Medicine. “But this is it. It’s good to keep hydrated, because dull skin looks dull and wrinkles can be more pronounced.”
The report says some people may also consider skin-tightening injections or microfrequency facials.